# SDR SWIA2020081251799

- Difficulty date: June 18, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-797
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH SIDE SEAT RAIL RETAINER CHANNEL HAS A CORRODED NUTPLATE AND FASTENER HOLE BETWEEN FS785.15  FS797.00   REMOVED AND REPLACED THE R/H SIDE SEAT RAIL RETAINER CHANNEL LOCATED BETWEEN FS785.00 AND FS797.00. REF SRM.
